# SDR SWAA2021021247741

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 41,938 hours, 21,324 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Out Of Tolerance
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPRX 45 MINS INTO FLIGHT; RT FUEL QUANITY INDICATOR WAS AMBER; READING 1300 LBS LESS FUEL THAN LEFT FUEL QUANITY INDICATOR. RAN IMBAL QRH. CROSS FEED VALVE WAS CLOSED ENTIRE TIME & NO BALANCING WAS INITIATED. APPRX 5 MIN LATER FUEL QUANITY ON RT INDICATOR STARTED RISING AND RETURNED TO NORMAL & REMAINED NORMAL/REST OF FLIGHT / DMA 0286444 FOUND NO WATER IN FUEL TANKS. C/W TANK & COMP RESISTANCE & CAPACITANCE CHECK IAW AMM 28-41-21-710-810 & FOUND COMP PROBE 1; PROBE 7; & PROBE 9 OUT OF RANGE. ITEM REMANES ON MEL
